Volume 17, Number 1, January 2016

Open Sehie Park
A unification of generalized Fan-Browder type alternatives
Open Kenjiro Yanagi
Non-Hermitian extension of uncertainty relation
Open In-Sook Kim adn Jung-Hyun Bae
Elliptic boundary value problems with discontinuous nonlinearities
Mircea Balaj and Lai-Jiu Lin
Luc's variational relation problem under some lower semicontinuity assumption
Open Yong-Hoon Lee, Jin-Hee Jin and Gyeong-Mi Cho
Interior-point algorithm for SDO based on new classes of kernel functions
Open Shuechin Huang
Viscosity approximations with weak contractions in geodesic metric spaces of nonpositive curvature
Open Jong Kyu Kim and Truong Minh Tuyen
On the some regularization methods for common fixed point of a finite family of nonexpansive mappings
Open Mitsuhiro Hoshino
On a closed class of states and learning rates in self-organizing maps

Jong Soo Jung
Iterative algorithms for solving mixed equilibrium problems and constrained convex minimization problems
Chih-Sheng Chuang and Chung-Chien Hong
Strong Convergence Theorems for Relaxed Split Feasibility Problems with Related Results in Hilbert Spaces
Open Shumpei Yokoyama, Kichi-Suke Saito and Ryotaro Tanaka
Another approach to extreme norms on R2
Guang-Ri Piao, Liguo Jiao and Do Sang Kim
Optimality conditions in nonconvex semi-infinite multiobjective optimization problems
Open Chien-Hao Huang and Liang-Ju Chu
A fixed point theorem with application to abstract economy
Open Young-Ho Kim
Euler-Maruyama's approximate solutions to stochastic differential delay equation
Shu-Han Wu and Feng-Sheng Tsai
Generalization of Shih-Dong's combinational fixed point theorem to finite distributive lattices

Yokohama Publishers

yokohama publishers